# SDR COMA0260450

- Difficulty date: July 24, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 9,298 hours, 9,467 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

I/H WING LOWER SKIN FUEL PANEL LANDINGS @ W.S. 106.40, 127.25, 264.00 AND 294.50 HAVE CORROSION FROM 0.010" - 0.012" DEEP.REMOVED CORROSION BY BLENDING. PERFORMED EDDY CURRENT INSP TO ENSURE COMPLETE DAMAGE REMOVAL. FLAP PEENED RE-WORKED AREAS, AND REAPPLIED PROTECTIVE FINISH. ALL WORK WAS PERFORMED I/A/W BOMBARDIER INC. REO 601R-57-21-030 REV A DATED 06 NOV 98.
